# SDR SWAA2018053022349

- Difficulty date: May 6, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER INTERNAL STRUCTURE RIB CRACKED AT STA 129.5, 3RD VERTICAL STIFFENER.  REPAIRED RIB IAW SRM.
